MathSciNet Relay Station
MathSciNet bibliographic data
MR597729 (83m:58041) 58F07 (70G99 70H05)
Adler, M.; van Moerbeke, P. Completely integrable systems, Euclidean Lie algebras, and curves. Adv. in Math. 38 (1980), no. 3, 267–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement